Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 30, NWS Northern Indiana

June 28, 2012Cass County, Fulton County, Pulaski County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 28, 2012, 9:47 PM EDT for Cass County, Fulton County, Pulaski County, Indiana. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2012, 9:47 PM EDT (01:47 UTC)
Expired
Jun 28, 2012, 10:30 PM EDT
In force
43 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IN, Fulton County, IN, Pulaski County, IN

The radar

The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:00 PM EDTTSTM WND DMGKewanna, INTREE DOWN ON PARK ST
Jun 28, 10:00 PM EDTHAIL 1Kewanna, IN
Jun 28, 10:05 PM EDTTSTM WND DMG4 Nw Rochester, INPOWER LINE DOWN ON TREE CAUSING SPARKING ON 300 N
Jun 28, 10:10 PM EDTTSTM WND DMG2 Ene Grass Creek, INTREE DOWN ON SR 17 AND SR 114
Jun 28, 10:14 PM EDTHAIL 0.75Fulton, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 8:25 PM EDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
2175 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WUUS53 KIWX 290147
SVRIWX
INC017-049-131-290230-
/O.NEW.KIWX.SV.W.0030.120629T0147Z-120629T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT THU JUN 28 2012

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CASS COUNTY IN NORTH CENTRAL INDIANA...
  EASTERN PULASKI COUNTY IN NORTHWEST INDIANA...
  FULTON COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 1030 PM EDT/930 PM CDT/

* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  4 MILES NORTHEAST OF WINAMAC...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  ROCHESTER...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STAR
CITY...LAWTON...DELONG...LAKE BRUCE...BRUCE LAKE STATION...LEITERS
FORD...KEWANNA...GRASS CREEK...MARSHTOWN...LEASES CORNER...FLETCHER
AND FULTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS 
IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS!

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4117 8655 4116 8637 4111 8616 4091 8620
      4080 8635 4106 8668
TIME...MOT...LOC 0146Z 301DEG 28KT 4109 8652
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
289 
WWUS53 KIWX 290206
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT THU JUN 28 2012

INC017-049-131-290230-
/O.CON.KIWX.SV.W.0030.000000T0000Z-120629T0230Z/
FULTON IN-PULASKI IN-CASS IN-
1006 PM EDT THU JUN 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
EDT/930 PM CDT/ FOR NORTH CENTRAL CASS...SOUTHEASTERN PULASKI AND
WESTERN FULTON COUNTIES...

AT 1000 PM EDT/900 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
8 MILES NORTHWEST OF ROCHESTER TO 12 MILES WEST OF ROCHESTER TO 19
MILES SOUTHWEST OF ROCHESTER...AND MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  ROCHESTER...

OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
MARSHTOWN...FLETCHER...LUCERNE...LEASES CORNER...LAKE MANITOU...
FULTON AND METEA.

THESE SEVERE THUNDERSTORMS HAVE A HISTORY OF PRODUCING DAMAGING 
WINDS ACROSS PULASKI COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS 
IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS!

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4105 8647 4116 8637 4111 8616 4091 8620
      4080 8635 4096 8655
TIME...MOT...LOC 0205Z 301DEG 28KT 4112 8627 4099 8636
          4091 8647
WIND...HAIL 60MPH 1.50IN

$$
417 
WWUS53 KIWX 290225
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 PM EDT THU JUN 28 2012

INC017-049-131-290235-
/O.EXP.KIWX.SV.W.0030.000000T0000Z-120629T0230Z/
FULTON IN-PULASKI IN-CASS IN-
1025 PM EDT THU JUN 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CASS...
SOUTHEASTERN PULASKI AND WESTERN FULTON COUNTIES WILL EXPIRE AT 1030
PM EDT/930 PM CDT/...

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE AT 1030 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
IN NORTHERN INDIANA.

&&

LAT...LON 4105 8647 4116 8637 4111 8616 4091 8620
      4080 8635 4096 8655
TIME...MOT...LOC 0225Z 301DEG 28KT 4104 8609 4091 8618
          4083 8629

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:38 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 28, 8:38 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 PM EDT THU JUN 28 2012

.UPDATE...

RED FLAG AND HEAT ADVISORY ALLOWED TO EXPIRE. SURFACE BASED CAPE
IS EXCEPTIONALLY HIGH OVER THE REGION. COMBINED WITH THE LAKE
BREEZE AND OUTFLOW FROM SEVERE CONVECTION OVER CHICAGO AREA...
ADDITIONAL CONVECTION IS LIKELY TO SPREAD OVER THE WESTERN QUARTER
OF THE CWA. THIS HAS PROMPTED THE ISSUANCE OF SEVERE THUNDERSTORM
WATCH 433 UNTIL MIDNIGHT EDT.

BEST LOCATION FOR SEVERE THREAT APPEARS TO BE FROM LAPORTE...
STARKE AND PULASKI COUNTIES...WITH THE MOST LIKELY PLACEMENT ALONG
THE EXISTING SURFACE BOUNDARY ALONG THE STARKE/PULASKI COUNTY
LINE.

EXPECT THAT AS THE OUTFLOW SURGES SOUTH...THE FOCUS WILL SHIFT
FURTHER SOUTH QUICKLY.

&&

.PREV DISCUSSION... /ISSUED 736 PM EDT THU JUN 28 2012/

AVIATION...

00Z AVIATION...

BOUNDARY LAYER TROF CUTS ACROSS NORTHERN INDIANA FROM FWA TO VPZ.
LAKE BREEZE TRIGGERED CONVECTION OVER THE CHICAGO AREA AND STORMS
RAPIDLY SPREAD EAST. LACK OF MOISTURE AND STRONG CAP HAS
SUPPRESSED FURTHER DEVELOPMENT INTO THE FORECAST AREA. WITH THE
OUTFLOW BOUNDARY PUSHING OFF LAKE MICHIGAN...STILL EXPECT TO SEE
ISOLATED CONVECTIVE DEVLOPMENT AT/NEAR SBN AND THUS HAVE
INTRODUCED VCTS FOR APPROXIMATELY 5 HOURS.

WITH STABLE AND STAGNANT AIR IN PLACE DURING SUNRISE...EXPECT
LOWER VSBY AT THE AIRPORTS UNTIL MIXING OCCURS.

PREV DISCUSSION... /ISSUED 403 PM EDT THU JUN 28 2012/

SHORT TERM...
TONIGHT THROUGH FRIDAY NIGHT. CONT TO FAVOR CAUTIONARY APPROACH WRT
POTNL CONVECTIVE DEVELOPMENT IN SHORT TERM FOR CWA. DESPITE INCSRG
INSTABILITY THIS AFT/EVE AS SFC DPS BEGIN TO POOL TO NEAR 70F ACRS
NWRN CWA THIS AFTN...FAVORED INITIATION REGIONS EXIST BOTH
DOWN/UPSTREAM. STILL MODELS SPCLY GFS CONTS TO FAIL TO CAPTURE
SIGNIFICANCE OF DRY GROUND/D3 DROUGHT CONDS THAT HAVE EMERGED ACRS
NRN IN AND CONT TO SHAVE SVRL DEGREES DOWNWARD. THIS AM NOTED
SHORTWAVE/700H JETLET GENERATED XTRMLY HIGH ELEVATED CONVECTION
INVOF KCID...THIS FEATURE TO PUSH INTO NWRN OH THIS EVE WITH CAP
SLOWLY DERIDED PER SPC RAP IN TANDEM WITH CONCEPTUAL MODEL
EXPECTATIONS...THOUGH EAST OF CWA. WELL WEST OF CWA WITHIN DCPVA
ZONE AMID OVERLAP ALONG NRN EDGE OF STRONGER/LESS INHIBITED
INSTABILITY AXIS FM NWRN IL WWD INTO SERN NE WITH MLCAPE 4000-5000
J/KG AND SRN PERIPHERY OF HIR DEEP LYR /0-6KM/ SHEAR OF 40-55KTS TO
LKLY SUPPORT MULTIPLE MCS DEVELOPMENT ACRS PLAINS INTO INTO IA/MO
NEAR/AFTER SUNSET AS SRLY 925-850MB JET STRENGTHENS/NOSES ACRS CNTL
KS. ADDNL/CONTD CONVECTIVE SUPPORT ACRS IA/MO THROUGH DAYBREAK AS
ERN PERIPHERY OF LLJ VEERS. LACK OF ULVL JET SUPPORT ACRS CWA
FURTHER POINTS TO LIKEN DRY BEGETS DRY. FLATTENED RIDGE TO ALLOW
SHALLOW SFC FNTL ZONE TO SLIDE SEWD QUIETLY THROUGH CWA...WITH ZONE
OF RICH 0-0.5KM THETA-E LAID OUT FM NRN IL INTO CNTL IN ON FRIDAY.
SLIGHT CHC FOR LATE AFTN/EVE CONVECTION INITIATION RELEGATED TO
ONLY SWRN CWA INVOF BNDRY WITH INCRSD UPPER LVL DIVERGENCE AS NRN
PLAINS UPR JETLET MOVES INTO SERN LWR MI/LWR GRTLKS COINCIDENT
WITH GREATEST INSTABILITY.

LONG TERM... / SATURDAY THROUGH THURSDAY /

WEST TO NORTHWEST FLOW ALOFT IS EXPECTED TO PERSIST THIS WEEKEND
INTO EARLY NEXT WEEK OVERTOP A FLATTENED UPPER LEVEL RIDGE. THE
POLAR JET WILL GENERALLY REMAIN WELL NORTH AND EAST OF THE REGION
STILL ALLOWING HIGHS TO REACH THE 90S EACH DAY AS 850 HPA TEMPS
GENERALLY STAY AOA 20C...WITH MID LVL CLOUD DEBRIS FROM UPSTREAM
CONVECTION BEING THE ONLY HOPE FOR COOLER TEMPS. AT THE SURFACE A
DIFFUSE/SHALLOW QUASI-STATIONARY BOUNDARY IS FCST TO HANG AROUND THE
NORTHERN OHIO VALLEY WWD TOWARDS THE CENTRAL PLAINS THROUGH
SUNDAY...POSSIBLY MIXING NORTH OF THE AREA OR WASHING OUT BY MONDAY.
WILL LIKELY SEE CONVECTIVE COMPLEXES FIRE IN THE VICINITY OF THIS
BOUNDARY FRIDAY AND SATURDAY NIGHT NEAR IOWA AS SEVERAL LOW
AMPLITUDE (CONVECTIVELY ENHANCED/INDUCED) SHORTWAVES CREST THE
REBUILDING CENTRAL PLAINS UPPER RIDGE. THESE POTENTIAL MCS COMPLEXES
WILL LIKELY WEAKEN WITH EWD PROGRESSION AS THEY OUTRUN BETTER LOW
LVL FORCING (LLJ) AND DRY OUT OVER POORLY MODELED DRY LOW LEVELS
(MODELS OVERDOING BOUNDARY LAYER/SOIL MOISTURE WITH CLIMO BIAS AND
THEREFORE INSTABILITY/SFC DEWPOINTS/ETC). WITH THIS CONFIDENCE FOR
ANY MEASURABLE RAINFALL REMAINS LOW DURING THIS TIME AS THINK THE
BEST CASE SCENARIO IS FOR A MCV TO BRING HIGH BASED SHOWERS WITH
LITTLE/NO DROUGHT RELIEF. ALSO EXPECT AFTERNOON CONVECTIVE
RE-DEVELOPMENT TO BE ISOLATED AT BEST ALONG ANY COMPOSITE OUTFLOW
BOUNDARIES. AS A RESULT OPTED TO KEEP POPS IN THE 10-20 PERCENT
RANGE (MAINLY NO WX MENTION) AS WOULD EXPECT MOST OF THIS PERIOD TO
BE DRY IN THIS ONGOING D1-D3 DROUGHT. THE ROCKIES/CENTRAL ROCKIES
UPPER RIDGE WILL BUILD NWD TOWARDS THE UPPER MIDWEST NEXT WEEK WITH
HEIGHT RISES/WARMING AND DRY CONDITIONS ANTICIPATED LOCALLY. TEMPS
COULD MAKE ANOTHER RUN AT 100F BY DAYS 6/7.

AVIATION... /18 UTC TAFS/
DIFFICULT FCST THIS ITERATION...MAINTAIN PRIMARILY VFR TAFS WITH
POINT CONVECTIVE CHCS REMAINING BLO THRESHOLD FOR INCLUSION AS MLCIN
RMNS STOIC ACRS NRN IN THIS AFTN. HEIGHTENED CHCS FOR INITIATION
EXIST BOTH UP/DOWNSTREAM OF RGN LATER THIS EVENING...POTNLY
PROVIDING DRY FROPA LATER TONIGHT. CONVERGENCE OF NEAR SFC
HYGROSCOPIC POLLUTANTS AND SFC DP POOLING TO NEAR 70 MAY PROVIDE
IMPETUS FOR SUNRISE BR DVLPMNT. ZONE OF HIR SFC BASED INSTABILITY
THEREAFTER RELEGATED FM ERN IA INTO CNTL IN MIDDAY FRIDAY/FRIDAY
AFTN...TAKING FOCUS AREA FOR REDEVELOPMENT SOUTH OF TAF SITES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LEWIS
LONG TERM...STEINWEDEL
AVIATION...LEWIS
UPDATE...LEWIS
Hazardous weather outlook, Jun 28, 7:15 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT THU JUN 28 2012

INZ005>009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015-
016-024-025-292315-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
715 PM EDT THU JUN 28 2012 /615 PM CDT THU JUN 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

BREEZY...HOT AND DRY WEATHER TONIGHT WILL CONTINUE THE FIRE DANGER.
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HIGH TEMPERATURES WILL REACH FROM THE MID 90S TO AROUND 100 ON
FRIDAY AFTERNOON WITH PEAK AFTERNOON HEAD INDEX VALUES BETWEEN 100
AND 105...MAINLY SOUTH OF ROUTE 24.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-MIZ077>080-292315-
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER
715 PM EDT THU JUN 28 2012 /615 PM CDT THU JUN 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP DURING THE EVENING AND END
AFTER MIDNIGHT. GUSTY WINDS WILL BE THE MAIN THREAT FROM THESE
STORMS AND SIGNIFICANT RAINFALL IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-292315-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
715 PM EDT THU JUN 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MIDNIGHT. STORMS WILL
PRODUCE ERRATIC AND GUSTY WINDS...LIGHTNING AND LOCALIZED HIGHER
WAVES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 28, 9:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT THU JUN 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     NORTH JUDSON            41.22N  86.78W
06/28/2012  E60 MPH          STARKE             IN   LAW ENFORCEMENT

&&

CEO
Local storm report, Jun 28, 9:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT THU JUN 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     TOTO                    41.26N  86.70W
06/28/2012  E60 MPH          STARKE             IN   PUBLIC

            50 TO 60 MPH WIND GUSTS WITH PEA SIZED HAIL

&&

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:51 PM EDTSevere Thunderstorm WarningIWXLaPorte, Starke39 min
Jun 28, 9:18 PM EDTSevere Thunderstorm WarningIWXPulaski, Starke42 min
Jun 28, 10:07 PM EDTSevere Thunderstorm WarningIWXCass, Pulaski, Starke, White38 min
Jun 28, 10:15 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash32 min
Jun 29, 4:13 AM EDTHeat AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more11 hr
Jun 29, 1:25 PM EDTSpecial Weather StatementIWXStarke50 min
Jun 29, 1:30 PM EDTSpecial Weather StatementIWXLaPorte, Saint Joseph30 min
Jun 29, 1:36 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph39 min
Jun 29, 1:42 PM EDTSevere Thunderstorm WarningIWXFulton, LaPorte, Marshall, Pulaski, Starke37 min
Jun 29, 1:55 PM EDTSpecial Weather StatementIWXElkhart35 min
Jun 29, 2:05 PM EDTSpecial Weather StatementIWXCass, Fulton, Pulaski25 min
Jun 29, 2:06 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Miami, Wabash, Whitley39 min
Jun 29, 2:13 PM EDTSpecial Weather StatementIWXLaGrange, Noble47 min
Jun 29, 2:18 PM EDTSevere Thunderstorm WarningIWXCass, Grant, Huntington, Miami, Wabash, Wells42 min
Jun 29, 2:18 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Whitley42 min
Jun 29, 2:25 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wells, Whitley50 min
Jun 29, 2:48 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Noble, Wells and 1 more27 min
Jun 29, 2:54 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wells51 min
Jun 29, 3:15 PM EDTTornado WarningIWXAllen30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.